• Title of article

    Lattices and orders in quaternion algebras with involution

  • Author/Authors

    H?kan Granath، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2006
  • Pages
    23
  • From page
    927
  • To page
    949
  • Abstract
    In this paper maximal orders Λ in quaternion algebras having an involution over a quadratic field extension K/F are studied. A quadratic quaternary lattice in the algebra which parametrises the optimally embedded orders in F-subalgebras is constructed. It is shown that the Clifford algebra of the dual of this lattice can naturally be embedded in the order. A theory relating quaternion orders to hermitian planes is also developed. Using these techniques, the optimally embedded suborders of Λ are classified up to genus. Finally, it is shown that the units of norm 1 in Λ maps surjectively to the spinorial kernel of the orthogonal group of the lattice.
  • Keywords
    Clifford algebra , orthogonal groups , Hermitian form , Quaternion order
  • Journal title
    Journal of Algebra
  • Serial Year
    2006
  • Journal title
    Journal of Algebra
  • Record number

    697722